# SDR CA951122031

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120RT
- Propeller: Hamstd 14RF9
- System (JASC): 6120 · Propeller Controlling System
- Part: Prop Cont Unit
- Part number: 78249024
- Condition: Faulty
- Location: Rgb
- Part time: 6,051 hours
- Component: Hamstd
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) A FACTORY REPAIRED PROPELLER CONTROL UNIT (PCU) HAVING SERVICE BULLETINS 14RF-9-61-22, -26, -32, -34, -38, -43, -45, -51, -60, -61 INCORPORATED WAS INSTALLED ON THE #2 ENGINE DURING A 400 HOURS/400 CYCLE INSPECITON  ("A" CHECK). DURING RUN-UP FOR SERVICEABILITY CHECK, THE #2 ENGINE/PROPELLER EXPERIENCED AN UNCOMMANDED AUTOFEATHER UPON MOVING THE PROP OUT OF GROUND IDLE POSITION. THE PCU WAS REMOVED AND RETURNED TO THE FACTORY FOR REPAIR AND INVESTIGATION.
